# SDR ASAA1159642

- Difficulty date: May 13, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 1,093 hours, 369 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON INITIAL TAXI OUT GOT FMC DISAGREE WARNING PROMPTS ON NAV DU'S.  PERFORMED QRH PROCEDURE FMC'S RETURNED TO OPS NORMAL.  FLIGHT RESUMED.
